MathSciNet Relay Station
MathSciNet bibliographic data
MR765068 11R16
Llorente, Pascual Cubic irreducible polynomials in ${\bf Z}_p[X]$ and the decomposition of primes in a cubic field. Publ. Sec. Mat. Univ. Autònoma Barcelona 27 (1983), no. 3, 5–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement